Journal of Applied Probability
- J. Appl. Probab.
- Volume 48A (2011), 109-119.
A piecewise linear stochastic differential equation driven by a Lévy process
We consider a stochastic differential equation (SDE) with piecewise linear drift driven by a spectrally one-sided Lévy process. We show that this SDE has some connections with queueing and storage models, and we use this observation to obtain the invariant distribution.
J. Appl. Probab., Volume 48A (2011), 109-119.
First available in Project Euclid: 18 October 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 60G51: Processes with independent increments; Lévy processes 60H35: Computational methods for stochastic equations [See also 65C30] 60K25: Queueing theory [See also 68M20, 90B22]
Reed, Josh; Zwart, Bert. A piecewise linear stochastic differential equation driven by a Lévy process. J. Appl. Probab. 48A (2011), 109--119. doi:10.1239/jap/1318940459. https://projecteuclid.org/euclid.jap/1318940459